Header menu link for other important links
X
A new response-adaptive design for continuous treatment responses for phase III clinical trials
U BANDYOPADHYAY, A BISWAS,
Published in ELSEVIER SCIENCE BV
2011
Volume: 141
   
Issue: 7
Pages: 2256 - 2265
Abstract
A new response-adaptive design, applicable for general class of continuous response distributions, is proposed. The allocation design is studied both theoretically and numerically and compared with some existing procedures. The applicability of the proposed procedure is also illustrated using real life data sets. © 2011 Elsevier B.V.
About the journal
JournalData powered by TypesetJournal of Statistical Planning and Inference
PublisherData powered by TypesetELSEVIER SCIENCE BV
ISSN0378-3758
Open AccessNo